Volume 24, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A gluing formula for families Seiberg–Witten invariants

David Baraglia and Hokuto Konno

Geometry & Topology 24 (2020) 1381–1456
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry, I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR397797
2 D Baraglia, Obstructions to smooth group actions on 4–manifolds from families Seiberg–Witten theory, Adv. Math. 354 (2019) MR3981995
3 S Bauer, M Furuta, A stable cohomotopy refinement of Seiberg–Witten invariants, I, Invent. Math. 155 (2004) 1 MR2025298
4 J Bryan, Seiberg–Witten theory and 2p actions on spin 4–manifolds, Math. Res. Lett. 5 (1998) 165 MR1617929
5 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. 33 (1996) 45 MR1339810
6 S K Donaldson, Floer homology groups in Yang–Mills theory, 147, Cambridge Univ. Press (2002) MR1883043
7 K A Frøyshov, Compactness and gluing theory for monopoles, 15, Geom. Topol. Publ. (2008) MR2465077
8 R E Gompf, Sums of elliptic surfaces, J. Differential Geom. 34 (1991) 93 MR1114454
9 W H Kazez, editor, Geometric topology, 2, Amer. Math. Soc. (1997) MR1470749
10 H Konno, Characteristic classes via 4–dimensional gauge theory, preprint (2018) arXiv:1803.09833
11 C LeBrun, Scalar curvature, covering spaces, and Seiberg–Witten theory, New York J. Math. 9 (2003) 93 MR2016183
12 T J Li, A K Liu, Family Seiberg–Witten invariants and wall crossing formulas, Comm. Anal. Geom. 9 (2001) 777 MR1868921
13 A K Liu, Family blowup formula, admissible graphs and the enumeration of singular curves, I, J. Differential Geom. 56 (2000) 381 MR1868322
14 J W Morgan, Z Szabó, Homotopy K3 surfaces and mod 2 Seiberg–Witten invariants, Math. Res. Lett. 4 (1997) 17 MR1432806
15 N Nakamura, The Seiberg–Witten equations for families and diffeomorphisms of 4–manifolds, Asian J. Math. 7 (2003) 133 MR2015245
16 L I Nicolaescu, Notes on Seiberg–Witten theory, 28, Amer. Math. Soc. (2000) MR1787219
17 L I Nicolaescu, On the Cappell–Lee–Miller gluing theorem, Pacific J. Math. 206 (2002) 159 MR1924824
18 F Quinn, Isotopy of 4–manifolds, J. Differential Geom. 24 (1986) 343 MR868975
19 D Ruberman, An obstruction to smooth isotopy in dimension 4, Math. Res. Lett. 5 (1998) 743 MR1671187
20 D Ruberman, A polynomial invariant of diffeomorphisms of 4–manifolds, from: "Proceedings of the Kirbyfest" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 473 MR1734421
21 D Ruberman, Positive scalar curvature, diffeomorphisms and the Seiberg–Witten invariants, Geom. Topol. 5 (2001) 895 MR1874146
22 D Salamon, Spin geometry and Seiberg–Witten invariants, unpublished notes (1999)
23 S Strle, Bounds on genus and geometric intersections from cylindrical end moduli spaces, J. Differential Geom. 65 (2003) 469 MR2064429
24 C T C Wall, Diffeomorphisms of 4–manifolds, J. London Math. Soc. 39 (1964) 131 MR163323